# SDR SIMA20240706002

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 21,446 hours, 14,502 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073207901
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL CAUTION/QRH NO CLEAR/ EMERGENCY DECLARED NML LDING TOWED NO STEERING.   REMOVED AND REPLACED NWS FB SENSOR 1 IAW AMM CH 32-53-09, RIG/ OPS CHK OK IAW 32-53-09
